# SDR AALA201907299035

- Difficulty date: July 24, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Airbus A321-231
- Aircraft serial: 6866
- Aircraft time: 10,555 hours, 4,083 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: 7405869507
- Part serial: M6271
- Condition: Burned
- Location: Rt Idg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ENGINE 2 GEN FAULT UPON LANDING. MAINTENANCE FOUND RH ENGINE IDG POWER FEEDER WIRE CONNECTORS 400VC PIN B BURNED BOTH SIDES. REMOVED AND REPLACED  #2 ENGINE FEEDER CABLE AND IDG IAW AMM 24-21-43-000-010-A. SYSTEM OPS CHECKED NORMAL.
